# SDR ASAA2015110713666

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,050 hours, 2,634 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016000582
- Condition: Failed
- Location: E&E Compt
- Part time: 5,472 hours, 1,791 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON RECALL RT PACK LIGHT ILLUMINATED ALONG WITH CONTROLLER CAB AND FWD CAB ZONE TEMP LIGHTS.  QRH ACCOMPLISHED.  PACK LIGHT & ZONE TEMP WOULD NOT EXTINGUISH. ACFT GROUNDED.  FOUND NR 2 ZONE TEMP CONT FAILED, NO TEST, NO LIGHTS. CYCLED C/B'S - NO HELP. REPLACED PACK/ZONE TEMP CONTROLLER IAW AMM 21-61-20.
